Typical Convex Curves on Convex Surfaces.

Tudor Zamfirescu

Monatshefte für Mathematik (1987)

  • Volume: 103, page 241-248
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Zamfirescu, Tudor. "Typical Convex Curves on Convex Surfaces.." Monatshefte für Mathematik 103 (1987): 241-248. <http://eudml.org/doc/178329>.

author = {Zamfirescu, Tudor},
journal = {Monatshefte für Mathematik},
keywords = {typical convex curves; convex surface},
pages = {241-248},
title = {Typical Convex Curves on Convex Surfaces.},
url = {http://eudml.org/doc/178329},
volume = {103},
year = {1987},

AU - Zamfirescu, Tudor
TI - Typical Convex Curves on Convex Surfaces.
JO - Monatshefte für Mathematik
PY - 1987
VL - 103
SP - 241
EP - 248
KW - typical convex curves; convex surface
UR - http://eudml.org/doc/178329
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.